MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PNEUPAC PARAPAC VENTILATOR W/ ALARMS; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

SMITHS MEDICAL ASD, INC. PNEUPAC PARAPAC VENTILATOR W/ ALARMS; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Catalog Number 120003
Medical Device Problem Codes Failure to Cycle (1142); Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3.Reason device not evaluated by mfg: other; device was not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the device did not deliver oxygen.There was no physical damage.There was no patient involvement and no harm/adverse event reported.
 
Additional Manufacturer Narrative
D9.Date returned to mfg: 10-apr-2024.Investigation summary: the affected device was returned for evaluation.Visual inspection performed.No missing or damaged components found.Functional testing performed.Could not duplicate customer issue.Device is delivering at an oxygen concentration of appprox.48.4 % on air mix and approx.100.3 % on nam.Device is operating within factory specifications.No action taken - due to obsolescence and lack of spare parts we are unable to complete the servicing of the ventilator.Device will be sent back un-repaired or scrapped on site.The service history review identified there was no indication that the complaint was related to a service of the device within the review period.

Brand Name
PNEUPAC PARAPAC VENTILATOR W/ ALARMS
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan ln n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key19116066
Report Number3012307300-2024-02632
Device Sequence Number12538344
Product Code BTL
UDI-Device Identifier10610586045486
UDI-Public(01)10610586045486(11)190215
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K020899
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 11/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number120003
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2024
Supplement Date Received by Manufacturer11/06/2024
Initial Report FDA Received Date04/16/2024
Supplement Report FDA Received Date11/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/15/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown